Skip to Content

Why is it so hard to lose the weight that you gain after taking doxepin even when you've stopped i?

Responses (1)

coloresue 16 Jun 2015

Losing weight is usually a difficult process no matter what medicines you are or aren't on. Are you on another drug that can cause weight gain? Even though you weren't told it causes weight gain, it just might have that effect. This could also make it harder for you to lose. There are several diet pills out now that may reduce your appetite. Why not see if one of them could be right for you?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is weight gain a common side effect of lithium?

Posted 20 Mar 2010 4 answers

Weight Gain Woes?

Posted 2 Jul 2010 2 answers

After the implant removal?

Posted 5 Aug 2013 1 answer

Fluoxetine weight gain in some peple?

Posted 21 Jan 2015 1 answer